# SDR SIMA200511704

- Difficulty date: April 20, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Part time: 11,610 hours, 11,972 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY FORWARD DIGITAL WAS FOUND TO BE CORRODED.  BLENDED THE CORRODED AREA.  FABRICATED A DOUBLER AND INSTALLED.  REPAIR DONE IAW SRM.  (SW21200505716) (K)
